# SDR SWAA2019041231650

- Difficulty date: March 15, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 61,587 hours, 36,183 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A83718
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SURROUND LOWER STUB FRAME CRACKED AT BS. 294, RBL 55. / REPAIRED STUB FRAME PER ER AND EA.
